Advanced search
1 file | 458.97 KB

Monotone Mamdani-Assilian models under mean of maxima defuzzification

(2008) FUZZY SETS AND SYSTEMS. 159(21). p.2819-2844
Author
Organization
Keywords
linguistic fuzzy models, trapezoidal membership functions, Mean of Maxima defuzzification method, monotonicity

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 458.97 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Van Broekhoven, Ester, and Bernard De Baets. 2008. “Monotone Mamdani-Assilian Models Under Mean of Maxima Defuzzification.” Fuzzy Sets and Systems 159 (21): 2819–2844.
APA
Van Broekhoven, E., & De Baets, B. (2008). Monotone Mamdani-Assilian models under mean of maxima defuzzification. FUZZY SETS AND SYSTEMS, 159(21), 2819–2844. Presented at the Annual Meeting of the North-American-Fuzzy-Information-Processing-Society.
Vancouver
1.
Van Broekhoven E, De Baets B. Monotone Mamdani-Assilian models under mean of maxima defuzzification. FUZZY SETS AND SYSTEMS. 2008;159(21):2819–44.
MLA
Van Broekhoven, Ester, and Bernard De Baets. “Monotone Mamdani-Assilian Models Under Mean of Maxima Defuzzification.” FUZZY SETS AND SYSTEMS 159.21 (2008): 2819–2844. Print.
@article{692801,
  author       = {Van Broekhoven, Ester and De Baets, Bernard},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  location     = {Montr{\'e}al, Canada},
  number       = {21},
  pages        = {2819--2844},
  title        = {Monotone Mamdani-Assilian models under mean of maxima defuzzification},
  url          = {http://dx.doi.org/10.1016/j.fss.2008.03.014},
  volume       = {159},
  year         = {2008},
}

Altmetric
View in Altmetric
Web of Science
Times cited: